It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tinger on September 23, 2000 at 22:52:56:

In Reply to: Xeloda-oral chemo-anyone been on it? posted by jenn on September 21, 2000 at 19:37:45:

I was on Xeloda oral chemo. My first round was nine weeks. 2 weeks on and 1 week off. Of the nine weeks I spent about all but the first three weeks in bed with nausea. As the weeks went on the symptoms got more sever. In all my feet peeled three times, my hands peeled twice. My feet felt like they were swollen and cracked and were extreamly painful to walk on. I had a lot of diarha off and on.

Then my Onco refused to leave me on that high a dose. So he put me on one week on and two weeks off. I did that dose for about three months. I was still sick in bed all the time with nausea. But the other symptoms were not nearly as bad. All it did for me was to hold the tumors at bay. I now take a supplement with minamal side effects and have my life back again. The tumors are shrinking with the Grace of God and these supplements.

I should tell you that I got very ill no matter what chemo I took. I was nauseated all the time.

Tinger

: My mother-in-law has stage 4 metastatic breast cancer and after one round of traditional chemo, a mastectomy and participation in a blind study using theratope, her cancer is spreading again and because her veins are not strong enough to sustain reg chemo she has been taking Xeloda- this seemed fine at first but she is now having many side effects.
: Has anyone been on this drug or know much about it?
: I am trying to relieve some fo the side effects...


Follow Ups

All times are GMT -7. The time now is 06:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!